# SDR SWAA2022061307690

- Difficulty date: May 13, 2022
- Submitted: June 13, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 27,416 hours, 12,550 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Threshold
- Condition: Corroded
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD SERVICE DOOR CUTOUT STRUCTURE UNDER THRESHOLD CORRODED. / [01] BLENDED CORROSION PER SRM 51-10-02. DAMAGE REMOVAL FOUND TO OUT OF LIMITS PER SRM 53-10-15.;[02] REMOVED AND REPLACED FWD SERVICE DOOR THRESHOLD ANGLE IAW SRM 51-40-02.;[03] COMPLETED CORROSION QUESTIONS
